# SDR ASAA2015092913282

- Difficulty date: September 29, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 33,854 hours, 10,345 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 4619
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 58,253 hours, 25,438 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT BLEED TRIP OFF LIGHT ILLUMINATED IN FLIGHT, RESET TRIP, REILLUMINATED AT CRUISE 1, PSI AT 40, NR 2, PSI AT 10.  ACFT GROUNDED.  DIVERSION TIME-74 MINUTES.  FOUND PRECOOLER VALVE INOPERATIVE.   REPLACED PRECOOLER VALVE REF AMM 36-12-02-400-801.  OPS CK, GROUND VERIFICATION GOOD REF MM 36-12-02-720-001.  FOUND BLEED AIR REGULATOR CONNECTOR PLUG ATTACHMENTS DAMAGED.  REPLACED BLEED AIR REGULATOR REF MM 36-11-03-400-801. BLEED AIR REG. INSTALLATION TEST COMPLETED, LEAK CKS COMPLETED.  ALL TESTS NORMAL.
